Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla +rash
Jun 4, 2008

I have been on Atripla for 9 days. Yesterday I developed rash on my 60% of my body. It's rather mild with no noticeable itching, and other than that I feel pretty good. I am taking Benadryl as a precuatiounary measure and an anti-itc cream. Can you tell me if being exposed to the sun is dangerous. Will the rash go away? Many thanks for taking the time to answer this question.

Response from Dr. Henry

Rash from Atripla is fairly common (most often due to efavirenz) and generally is self limiting over several weeks (symptoms often managed as in your case). The rash usually clears over a two week period and is severe enough to lead to discontinuation in < 2% of patients starting efavirenz. I am not aware of an established increased rate of photosensitivity from UV light. KH



Previous
Loss of sex drive
Next
Combiver and sustiva help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement